1 doctor weighed in:

I have a latex allergy when I have a reaction, should use epipen if i have a rash and hives and itchiness on my face? Or try Benadryl (diphenhydramine)? No SOB

1 doctor weighed in
Dr. J. Lawrence Dohan
Dermatology

In brief: NO and NO

Since you do not get anaphylaxis, you should not use epi.
Why do you have it? Benadryl (diphenhydramine) is a sleeping pill and not a good antihistamine. Cetirizine [Zyrtec] is superior and not likely to make you sleepy. Sometimes people take 2 or 3 but usually 1 pill lasts all day.

In brief: NO and NO

Since you do not get anaphylaxis, you should not use epi.
Why do you have it? Benadryl (diphenhydramine) is a sleeping pill and not a good antihistamine. Cetirizine [Zyrtec] is superior and not likely to make you sleepy. Sometimes people take 2 or 3 but usually 1 pill lasts all day.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
15 years in practice
105K people helped
Continue
100,000 doctors available